Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 192978, 7 pages
http://dx.doi.org/10.1155/2014/192978
Research Article

Fracture Property of Y-Shaped Cracks of Brittle Materials under Compression

Department of Engineering Mechanics, Sichuan University, Chengdu 610065, China

Received 11 March 2014; Accepted 23 May 2014; Published 9 June 2014

Academic Editor: Xiao-wei Gao

Copyright © 2014 Xiaoyan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyan Zhang, Zheming Zhu, and Hongjie Liu, “Fracture Property of Y-Shaped Cracks of Brittle Materials under Compression,” The Scientific World Journal, vol. 2014, Article ID 192978, 7 pages, 2014. doi:10.1155/2014/192978